I am on rebiff as suffer from r&r MS but lately I noticed enlarment of my breasts and feminine feelings such as wanting to use make up, long nails etc...
I am a widowed hetrosexual male but I feel feminine now
Is that normal
thanks in advance for you answers
There is no data that supports the hypothesis that Rebif (interferon-beta) causes feminization of a male body. Feminization is not typical for multiple sclerosis, either. You can consult an endocrinologist first in order to investigate the symptoms of growing breasts and feminine behavior. A hormonal analyses (testosterone, estrogen, FSH, LH, prolactin) can be requested to begin the diagnostic process of identifying the cause for these symptoms.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Multiple Sclerosis , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.